# SDR UALA2011083104691

- Difficulty date: August 29, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 40,304 hours, 8,763 cycles
- Engine: Pwa PW4077
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O LAP STRAP COMING UNRAVELED, NEEDS REPLACEMENT.  ROBBED BELT FROM OVERNIGHT A/C.  OUT OF STOCK AT IAD.
